Panadol Actifast Compack - 14 Tablets

Genuine branded medication

Private and confidential

No hidden fees

Discreet next day delivery

ESTIMATED DELIVERY : Wednesday 17 Jul - Standard Postage

Order Within : 0

Pain Relief

Panadol Actifast Compack - 14 Tablets

Panadol Actifast Compack gets to work 5 times faster than normal paracetamol.

Learn More...

    Quantity

£2.20 4% Less than RRP £2.29

Inc. VAT

ESTIMATED DELIVERY : Wednesday 17 Jul - Standard Postage

Order Within : 0

Genuine branded medication

Private and confidential

No hidden fees

Discreet next day delivery

Panadol Actifast Compack gets to work 5 times faster than normal paracetamol.

Learn More...
A little more about Panadol Actifast Compack - 14 Tablets
Panadol Actifast Compack - 14 Tablets: Things you need to know

 

Panadol Actifast compack gets to work 5 times faster than normal paracetamol.

For fast relief from headaches, mirgraines, tension headaches, toothache, backache, rheumatic and muscle pain and period pain. Also relieves sore throat and fever, aches and pain from colds and flu.

 

What are Panadol Actifast compack tablets?

 

Panadol Actifast Compack tablets contain the active ingredient paracetamol, a well-known ingredient used to relieve pain and also reduce body temperature when suffering with a fever. These paracetamol tablets unlike some other paracetamol products are absorbed into the blood stream twice as fast so that they get to the source of your pain much quicker.

 

Key Points

  • Reduce body temperature when suffering with a fever.

  • Absorbed into the blood stream twice as fast as other paracetamol products.

  • Convenient compact 14 tablet pack size.

  • Quick to get to the source of pain.

 

Warnings and Precautions

Not suitable for anyone under the age of 12 years

DO NOT TAKE IF:

  • You are allergic to paracetamol

  • You have serious kidney or liver problems

 

*DO NOT TAKE ANY OTHER PARACETAMOL PRODUCTS WHILST TAKING THESE*

 

Ingredients

 

Active ingredient: Paracetamol 500 mg

 

Other ingredients: Sodium bicarbonate, Starch, pre-gelatinised, Povidone, Maize starch, Potassium sorbate (E 202), Microcrystaline cellulose, Magnesium stearate, Carnauba wax, Titanium dioxide (E171), Polydextrose, Hypromellose, Glycerol triacetate, Polyethylene glycol.

 

 

How do I take Panadol Actifast Compack tablets?

 

Dosage:

Adults and children 16 years and over: swallow 2 tablets with water, every 4 hours as required. Do not take more than 8 tablets in any 24 hour period.

 

Children 12-15 years: Swallow 1 tablet with water every 4 hours as needed. Do not take more than 8 tablets in any 24 hour period.

 

Do not take any other product that contains paracetamol whilst taking this medicine.

What are the side effects of Panadol Actifast Compack Tablets?

 

Possible side effects:

  • Nausea

  • Vomiting

  • Stomach upset

  • Trouble falling asleep

  • Increased sweating

  • A shaky/nervous feeling may occur

 

If any of these effects persist or worsen, contact your GP promptly.

If you have any concerns or queries regarding any side effects this medicine has caused or could cause you can call your GP or our pharmacist.

If you have any severe side effects stop use immediately and seek medical assitance as soon as possible.

sec box

100% Discreet Packaging

Your medication will arrive in our discreet plain packaging, so only you will know what's inside.
guarantee
If you find the exact treatment cheaper elsewhere, we will refund you the difference.
We promise our service is...
clock

Fast

Quick turnaround on all orders

delivery

Efficient

Same day dispatch with multiple couriers.

padlock

Secure

100% plain and secure delivery

img

Free UK Delivery on all Prescription Orders